Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 54, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 25, 2016, 3:37 AM EDT. It took effect at Apr 26, 2016, 12:00 AM EDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2016, 3:37 AM EDT (07:37 UTC)
- In effect from
- Apr 26, 2016, 12:00 AM EDT
- Expired
- Apr 27, 2016, 3:29 PM EDT
- In force
- 39 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
843 WHUS71 KPHI 250737 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 AM EDT MON APR 25 2016 ANZ450>455-252045- /O.NEW.KPHI.SC.Y.0054.160426T0400Z-160427T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 337 AM EDT MON APR 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT TUESDAY NIGHT. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
853 WHUS71 KPHI 251944 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT MON APR 25 2016 ANZ450>455-260900- /O.EXT.KPHI.SC.Y.0054.160426T0400Z-160427T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 PM EDT MON APR 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT WEDNESDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT, THEN BECOMING NORTH AND NORTHEAST TUESDAY NIGHT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
284 WHUS71 KPHI 260822 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 422 AM EDT TUE APR 26 2016 ANZ430-431-262130- /O.EXB.KPHI.SC.Y.0054.000000T0000Z-160426T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 422 AM EDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT UNTIL 600 PM. * WINDS...SOUTHWEST AT 15 TO 20 KNOTS TODAY WITH GUSTS UP TO 25 KNOTS. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ450>455-262130- /O.CON.KPHI.SC.Y.0054.000000T0000Z-160427T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 422 AM EDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...SOUTHWEST AT 15 TO 20 KNOTS TODAY WITH GUSTS UP TO 25 KNOTS. THE WIND SHOULD BECOME NORTHWEST THIS EVENING...THEN NORTHEAST OVERNIGHT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
933 WHUS71 KPHI 262007 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 PM EDT TUE APR 26 2016 ANZ450>455-270915- /O.CON.KPHI.SC.Y.0054.000000T0000Z-160427T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 407 PM EDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...WEST-SOUTH WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT LATE THIS AFTERNOON...BECOMING NORTHEASTERLY 10 TO 20 KT WITH GUSTS UP TO 25 KT LATE THIS EVENING AND OVERNIGHT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ430-431-262200- /O.CON.KPHI.SC.Y.0054.000000T0000Z-160426T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 407 PM EDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ JRK
569 WHUS71 KPHI 270145 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 945 PM EDT TUE APR 26 2016 ANZ450>455-271000- /O.CON.KPHI.SC.Y.0054.000000T0000Z-160427T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 945 PM EDT TUE APR 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
290 WHUS71 KPHI 270808 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 408 AM EDT WED APR 27 2016 ANZ450-451-271400- /O.EXT.KPHI.SC.Y.0054.000000T0000Z-160427T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 408 AM EDT WED APR 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ452>455-271600- /O.EXT.KPHI.SC.Y.0054.000000T0000Z-160427T1600Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 408 AM EDT WED APR 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WINDS...NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
264 WHUS71 KPHI 271351 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 951 AM EDT WED APR 27 2016 ANZ450-451-271500- /O.EXP.KPHI.SC.Y.0054.000000T0000Z-160427T1400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 951 AM EDT WED APR 27 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... SEAS WILL CONTINUE TO SUBSIDE. THUS...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM EDT. $$ ANZ452>455-271600- /O.CON.KPHI.SC.Y.0054.000000T0000Z-160427T1600Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 951 AM EDT WED APR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
445 WHUS71 KPHI 271511 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1111 AM EDT WED APR 27 2016 ANZ452>455-272000- /O.EXT.KPHI.SC.Y.0054.000000T0000Z-160427T2000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1111 AM EDT WED APR 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS...3 TO 5 FEET. * TIMING...SEAS HAVE BEEN A BIT SLOWER TO FALL THAN PREVIOUSLY FORECAST BUT SHOULD CONTINUE TO DIMINISH THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
752 WHUS71 KPHI 271929 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 PM EDT WED APR 27 2016 ANZ452>455-272030- /O.CAN.KPHI.SC.Y.0054.000000T0000Z-160427T2000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 PM EDT WED APR 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW 5 FEET AND SHOULD CONTINUE TO FALL INTO THE EVENING HOURS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 9:34 PM EDT, 6 hours 3 minutes earlier.
Area forecast discussion, Apr 24, 9:34 PM EDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 934 PM EDT SUN APR 24 2016 .SYNOPSIS... HIGH PRESSURE WILL REMAIN OVER THE EASTERN SEABOARD THROUGH TONIGHT BEFORE SHIFTING OFFSHORE ON MONDAY. A FRONTAL BOUNDARY IS FORECAST TO STALL NEAR THE PENNSYLVANIA-NEW YORK BORDER MONDAY THROUGH TUESDAY MORNING. THE FRONT WILL EVENTUALLY PROGRESS SOUTHWARD THROUGH THE AREA TUESDAY AFTERNOON AND NIGHT. THE COLD FRONT WILL MOVE SOUTH OF OUR AREA WEDNESDAY AS HIGH PRESSURE NOSES DOWN FROM THE NORTHWEST. THE FRONT MAY RETURN BACK NORTHWARD TOWARD THE REGION THURSDAY AND FRIDAY AS AN AREA OF LOW PRESSURE TRACKS ALONG IT. HIGH PRESSURE TRIES TO BUILD IN FROM THE NORTHWEST EARLY NEXT WEEKEND BEFORE ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE GREAT PLAINS. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... WINDS WILL BECOME LIGHT AND VARIABLE EARLY...THEN GRADUALLY BECOME SOUTHWEST IN THE 5 TO 10 MPH RANGE AS SURFACE HIGH PRESSURE BUILDS OFFSHORE. SKIES ARE EXPECTED TO REMAIN MOSTLY CLEAR THROUGH THE OVERNIGHT HOURS EXCEPT FOR SOME HIGH CLOUDS IN THE FAR NORTH. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE UPPER 30S IN THE FAR NORTH TO THE MID 40S IN THE SOUTH...JUST A TAD BELOW NORMAL FOR THIS TIME OF YEAR. SMOKE FROM A WILD FIRE IN MONROE COUNTY PENNSYLVANIA IS BEING ADVECTED INTO NORTHWESTERN NEW JERSEY, AND RESIDENTS IN THAT AREA MAY EXPERIENCE HAZY SKIES AND THE SMELL OF SMOKE. NO SIG CHANGES TO THE FCST WITH THIS UPDATE. INCREASED CLOUDS ACRS SRN AREAS WITH SOME AI AND ACRS NRN AREAS AS CLOUDS ASSOCD WITH WARM FRONT ACRS NYS ARE MAKING IT A BIT FURTHER S INTO NERN PA AND NRN NJ. ALSO HAD TO MAKE SOME MINOR ADJUSTMENT TO TEMPS/DEWPTS TO BETTER FIT CURRENT OBS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... THE SOUTHWESTERLY FLOW WILL BECOME MORE ESTABLISHED AS THE DAY WEARS ON. THERE COULD BE SOME GUSTS IN THE 15 TO 20 MPH RANGE... ESPECIALLY IN THE AFTERNOON. MOSTLY CLEAR SKIES IN THE MORNING WILL GIVE WAY TO INCREASING CLOUDS DURING THE AFTERNOON. A LIGHT RAIN SHOWER OR SPRINKLE CANNOT BE RULED OUT IN THE FAR NORTH WITH AN APPROACHING FRONT, AND SLIGHT CHC POPS HAVE BEEN ADDED TO THE GRIDS ACCORDINGLY. RELATIVE HUMIDITIES WILL ALSO BE ON THE INCREASE, WITH DEWPOINT TEMPERATURES RISING INTO THE UPPER 40S BY THE END OF THE DAY, COMPARED TO MID 20S SUNDAY AFTERNOON. HIGHS ON MONDAY WILL GENERALLY RANGE FROM THE LOW TO MID 70S, SEVERAL DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... A LARGE LOW PRESSURE SYSTEM IS FORECAST TO CUTOFF OVER EASTERN CANADA THROUGH MUCH OF THE UPCOMING WEEK AND POSSIBLY INTO NEXT WEEKEND. THE LONG TERM IS LOOKING RATHER ACTIVE WITH THE MID- ATLANTIC REGION SITUATED ON THE SOUTHWESTERN PERIPHERY OF THE SYSTEM'S BROAD CYCLONIC FLOW WHILE A WEST-EAST ORIENTED FRONT WAVERS NEARBY. THE POSITION OF THIS BOUNDARY WILL BE A KEY PLAYER IN DETERMINING HOW UNSETTLED THE PERIOD TURNS OUT BUT THE ODDS OF OUR AREA RECEIVING APPRECIABLE RAINFALL ARE HIGHER THAN IN RECENT WEEKS. A SOUTHWARD SHIFT IN THE DEVELOPMENT OF A WEST-EAST FRONTAL BOUNDARY WAS NOTED WITH TODAY'S MODEL RUNS COMPARED TO YESTERDAY'S. THIS FRONT IS EXPECTED TO STALL NEAR OR JUST NORTH OF I-80 CLOSE TO THE NY-PA AND NY-NJ BORDER MONDAY NIGHT AND TUESDAY MORNING. THE BEST CHANCES FOR SHOWERS DURING THIS TIME LOOKS TO BE IN OUR FAR NRN ZONES THAT RESIDE CLOSE TO THE FRONT ALTHOUGH THE WIDESPREAD OVERRUNNING PRECIP NORTH OF THE BOUNDARY WILL LIKELY STAY TO OUR NORTH. AN AREA OF LOW PRESSURE THAT IS CURRENTLY OVER THE NORTHERN PLAINS IS FORECAST TO TRACK EASTWARD ALONG THE FRONT, PASSING JUST ACROSS OUR NE PA AND NW NJ EARLY TUESDAY MORNING. NW FLOW BEHIND THE LOW WILL FINALLY ALLOW THE BOUNDARY TO PUSH SOUTHWARD THROUGH THE AREA AS A COLD FRONT TUESDAY AFTERNOON AND EVENING. TEMPERATURES WILL BE HIGHLY DEPENDENT ON THE EXACT POSITION OF THIS FRONT AS WE EXPECT AN IMPRESSIVE N-S TEMPERATURE GRADIENT ACROSS THE AREA ON TUESDAY WITH TEMPS ONLY IN THE 60S NORTH OF THE FRONT AND 80S SOUTH. SHOWERS ARE LIKELY ACROSS THE AREA ON TUESDAY WITH THE BEST CHANCE FOR THUNDERSTORMS JUST SOUTH OF THE BOUNDARY. THERE IS A RISK FOR SEVERE THUNDERSTORMS ACROSS OUR SOUTHERN AREAS THAT IS CONDITIONAL ON SUNSHINE DURING THE PEAK HEATING HOURS THAT WOULD SUFFICIENTLY DESTABILIZE THE BOUNDARY LAYER IN THE PRE-FRONTAL WARM SECTOR. THE D3 OUTLOOK FROM SPC HAS INCLUDED PHILA AND ITS SOUTHERN SUBURBS IN A MARGINAL RISK FOR SEVERE STORMS. THE FRONT WILL EVENTUALLY MOVE SOUTH OF THE AREA LATE TUESDAY NIGHT AS HIGH PRESSURE BUILDS IN FROM CENTRAL CANADA. WEDNESDAY WILL FEATURE DRY CONDITIONS AND NEAR NORMAL TEMPS WITH HIGH PRESSURE RIDGING INTO OUR AREA. THE FRONTAL BOUNDARY TO OUR SOUTH IS THEN EXPECTED TO RETURN BACK NORTHWARD THURSDAY AND FRIDAY AS ANOTHER WAVE OF LOW PRESSURE ORGANIZES OVER THE FRONT RANGE AND TRACKS EASTWARD ALONG THE BOUNDARY. IT IS STILL UNCERTAIN HOW FAR NORTH THE FRONT MAKES IT BUT MODEL CONSENSUS POINTS TO IT MAKE IT CLOSE ENOUGH THAT OVERRUNNING PRECIP EXPANDS NORTHWARD INTO THE DELMARVA AND PERHAPS SE PA/S NJ BY THURSDAY AND FARTHER NORTHWARD BY FRIDAY. HIGH PRESSURE TRIES TO BUILD BACK INTO THE REGION BY SATURDAY BUT THE FRONT MAY RETURN BACK NORTHWARD LATER IN THE WEEKEND AS YET ANOTHER WAVE OF LOW PRESSURE APPROACHES FROM THE WEST. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS EXPECTED TONIGHT AND MONDAY. WIND WILL DECREASE TO CALM OR LIGHT AND VARIABLE THIS EVE AND OVERNIGHT AS HIGH PRESSURE SLIDES OFF THE MID- ATLANTIC COAST. WIND SPEEDS COULD REACH INTO THE 10 TO 15 KNOT RANGE ON MONDAY AS THE PRESSURE GRADIENT INCREASES WITH AN APPROACHING FRONT. SKIES SHOULD REMAIN MOSTLY CLEAR DURING THE OVERNIGHT HOURS, WITH SOME HIGH CLOUDS POSSIBLE MONDAY AFTERNOON...ESPECIALLY AT THE NORTHERN TAF SITES. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY EVENING...SHRA ALONG A FRONT INITIALLY FAVORED OVER NRN TERMINALS THRU EARLY TUESDAY MORNING. MOST AREAS TO THE SOUTH OF THESE SHRA WILL REMAIN VFR. NUMEROUS SHRA AND SCT TSTMS EXPECTED TUESDAY AFTERNOON AND EVENING AS THE FRONT MOVES SWD. PERIODS OF MVFR WITH TEMPORARY IFR RESTRICTIONS POSSIBLE WITH THIS CONVECTIVE ACTIVITY. LATE TUESDAY NIGHT...IMPROVING TO VFR FROM N TO S. WEDNESDAY AND WEDNESDAY NIGHT...MAINLY VFR. THURSDAY AND FRIDAY...SHOWERS RETURN BACK INTO THE AREA. CEILING AND VISIBILITY VALUES MAY DROP INTO THE MVFR CATEGORY, ESPECIALLY ACROSS OUR SRN TERMINALS. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED TONIGHT AND MONDAY ACROSS ALL THE FORECAST WATERS. A LIGHT NORTHWESTERLY WIND WILL GRADUALLY VEER TO A SOUTHWESTERLY DIRECTION AS HIGH PRESSURE MOVES OFFSHORE. THIS SOUTHWESTERLY FLOW IS EXPECTED TO INCREASE INTO THE 10 TO 15 KNOT RANGE LATER MONDAY AS A FRONTAL BOUNDARY APPROACHES FROM THE NORTH. OUTLOOK... MONDAY NIGHT INTO TUESDAY...SWLY WINDS INCREASE TO AROUND 20 KT BUT WE MAY STRUGGLE TO SEE HIGHER GUSTS TO 25 KT IN OUR COASTAL WATERS. SEAS WILL BUILD TO AROUND 4 TO PERHAPS 5 FT. SCA MAY NEED TO BE ISSUED BUT HELD OFF ON A 3RD/4TH PERIOD HEADLINE DUE TO THE MARGINAL SETUP. TUESDAY NIGHT...SCA CONDITIONS POSSIBLE AS WINDS TURN NELY BEHIND A COLD FRONT AND MAY GUST TO 25 KT. WEDNESDAY THROUGH FRIDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .FIRE WEATHER... WINDS ARE EXPECTED TO DIMINISH THOUGH TONIGHT AS HIGH PRESSURE MOVES EAST...THEN OFF THE COAST MONDAY MORNING. SOUTHWESTERLY WINDS ARE EXPECTED TO PICK UP ON MONDAY AFTERNOON INTO THE 15 TO 20 MPH RANGE AS A FRONT APPROACHES FROM THE NORTH. HOWEVER...THIS SAME SOUTHWESTERLY FLOW WILL PUSH DEWPOINT TEMPERATURES INTO THE MID TO UPPER 40S, COMPARED TO MID 20S ON SUNDAY, WHICH IN TURN WILL RAISE RELATIVE HUMIDITY LEVELS INTO THE MID 40S AND LOW 50S MONDAY AFTERNOON. SO WHILE THE WINDS MAY BE SLIGHTLY STRONGER, RELATIVE HUMIDITIES WILL BE HIGHER TOO. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLEIN NEAR TERM...NIERENBERG/MIKETTA SHORT TERM...MIKETTA LONG TERM...KLEIN AVIATION...KLEIN/NIERENBERG/MIKETTA MARINE...KLEIN/MIKETTA FIRE WEATHER...
Hazardous weather outlook, Apr 24, 4:29 PM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 429 PM EDT SUN APR 24 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102- 252030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER- 429 PM EDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND EVENING COULD POTENTIALLY PRODUCE LOCALLY DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-252030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 429 PM EDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND EVENING COULD PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012>015-PAZ054-055-060>062-103>106-252030- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 429 PM EDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.